MAUDE Adverse Event Report: EDWARDS LIFESCIENCES SWAN GANZ VIP; SWAN GANZ THERMODILUTION VEINOUS FUSION PORT CATHETER

EDWARDS LIFESCIENCES SWAN GANZ VIP; SWAN GANZ THERMODILUTION VEINOUS FUSION PORT CATHETER
Model Number 831F75P
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The catheter was discarded at the facility and not available for product evaluation.The lot number was not provided; therefore, the device history record review could not be completed.An engineering evaluation has been initiated to assess for any manufacturing related processes that could be correlated to the complaint.Additional product codes, dqo, dqe, kra.
 
Event or Problem Description
It was reported that there was a failure with a swan ganz thermodilution catheter.The swan ganz catheter displayed a temperature that was different from the patients oral temperature.The oral temperature was 36.6c and the temperature provided by the catheter was 35.8c.There were no fault messages displayed.There was no inappropriate patient treatment administered.There was no allegation of patient injury.
 
Additional Manufacturer Narrative
The catheter was discarded and not returned for evaluation.Without its return, it is not possible to determine if there was damage or a defect that existed on the unit that could have contributed to the event.It is not known if any procedural factors may have contributed to the reported issue.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.As the complaint could not be confirmed, there is not sufficient evidence to determine a root cause.As part of the manufacturing process 100 percent of the units go through an electrical inspection process.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of this monthly review.

Brand Name
SWAN GANZ VIP
Common Device Name
SWAN GANZ THERMODILUTION VEINOUS FUSION PORT CATHETER
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES PR
state rd indus pk km 1.4
anasco PR 00610
Manufacturer Contact
katheryn cespedes
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key21295786
Report Number2015691-2025-00698
Device Sequence Number15390181
Product Code DYG
UDI-Device Identifier00690103003031
UDI-Public00690103003031
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K160084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number831F75P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date02/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown